# SDR CA050322004

- Difficulty date: March 12, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,197 hours
- Engine: Ge CF343B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 601970977
- Part serial: 443R
- Condition: Closed
- Location: Nr 2 Engine
- Component: 601970977
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE ENGINE ANTI-ICE WAS SELECTED ON THE NR 2 ENGINE BUT VALVE WOULD NOT OPEN.  UPON RETURNING TO BASE VALVE WAS REPLACED AND TESTED FUNCTIONAL.
